Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: Asymptotic equivalence of systems of difference equations with unbounded solutions

Research Title

Asymptotic equivalence of systems of difference equations with unbounded solutions

Authors

I.V. Komashynska, A.M. Ateiwi

Journal

Journal of computational analysis and applications 

Volume & Page Numbers

Vol.17, No.1, pp.31-39

Publisher

EUDOXUS PRESS, LLC (USA)

Year

2014

Attachments

1.docx    
Content Type: Announcement
Created at 2/11/2014 11:07 AM by Iryna Komashynska
Last modified at 10/8/2014 1:48 PM by SRDO Admin